# SDR C2XA10CL049

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 15,758 hours, 12,239 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 14563000401
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MHT FLT 5712 THE CREW REPORTED A MAIN PITCH TRIM INOP MESSAGE AT 36,000FT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE FIRST OFFICER'S CONTROL YOKE PITCH TRIM SWITCH.  THE HSCU WAS ALSO REPLACED.
